MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2779
Medical Device Problem Codes Entrapment of Device (1212); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/11/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that detachment of device occurred.The target lesion was located in the coronary artery.A pt2 guidewire was used for treatment.However, during procedure, entrapment occurred when removing the device.The guidewire tip fracture remained inside the patient's body.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: unit returned with its original box.The guidewire returned inside of a protective hoop together with its original opened pouch.The guidewire was easily removed from the protective hoop.The distal tip of the guidewire was bent.No more visual damages were encountered.Microscopic inspection revealed the polymer jacket coating of the guidewire was carefully inspected a section of it was detached; the detached section was not returned.The damaged section was located approximately at 72.18 inches from the proximal end.A small section of the core wire protruded from the polymer jacket section.Dimensional inspection of the overall length and distal tip outer diameter (od) did not pass specification due to the polymer jacket detached.The middle section od and the proximal section od were within specification.
 
Event or Problem Description

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9444376
Report Number2134265-2019-15359
Device Sequence Number2055630
Product Code DQX
UDI-Device Identifier08714729471202
UDI-Public08714729471202
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2021
Device Model Number2779
Device Catalogue Number2779
Device Lot Number0023228154
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2020
Initial Date Received by Manufacturer 11/29/2019
Supplement Date Received by Manufacturer09/18/2020
Initial Report FDA Received Date12/10/2019
Supplement Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;